# SDR DHL2003367512

- Difficulty date: February 27, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N367DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 265
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Part time: 42,274 hours, 19,041 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Item Ref. N/R 0029514:Lwr. fwd. cargo door lwr pan bent. Correctice action:Removed lower door pans to gain access IAW A300 SRM 51-30-30. Cut out cracked "L" angle IAW A300 SRM 51-41-40. Fabricated repairs angles IAW A300 SRM 51-41-40. Formed lower pan IAW A300 SRM 51-26-00 an 51-40-40,located ,drilled,trimmed,alodined,primed,painted and installed repair angles and pan IAW A300 SRM 51-41-40,51-40-12. Reinstalled seal an retainer IAW A300 MM 52-30-18
